# SDR GAIA00302

- Difficulty date: June 2, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND C-2 DOOR WEB HAS CORROSION AT STATION 990 STRINGER 27R.  REPAIRED WEB IAW SRM 51-20-1.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
